# SDR SWAA2025120430767

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE, BS 663.75 BTW LBL 6.15 & LBL 15.54. IN AIR CONDITIONING BAY.   REPLACED THE ANGLEIAW SRM 51-40-02, AND DWG 111A1000, SHEET 190, REV-, AND DWG 111A1000, SHEET 192, REV-.
